# SDR DALA2019101095823

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 81,874 hours, 20,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1701-1716
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE BS 1701-1716, LBL 53 (CEILING AREA) AT AFT CARGO COMPARTMENT.  THE  ANGLE WAS REPLACED PER B757-200 SRM. 51-40-02 PAR. 4 AND 7.
